Følg
Rehab M. El-shiekh
Rehab M. El-shiekh
Professor of pure mathematics
Verifisert e-postadresse på mu.edu.sa
Tittel
Sitert av
Sitert av
År
Solitary wave solutions for the variable-coefficient coupled nonlinear Schrödinger equations and Davey–Stewartson system using modified sine-Gordon equation method
RM El-Shiekh, M Gaballah
Journal of Ocean Engineering and Science 5 (2), 180-185, 2020
842020
Exact solutions for Calogero–Bogoyavlenskii–Schiff equation using symmetry method
GM Moatimid, RM El-Shiekh, AGAAH Al-Nowehy
Applied Mathematics and Computation 220, 455-462, 2013
772013
Integral methods to solve the variable coefficient nonlinear Schrödinger equation
RM El-Shiekh, AG Al-Nowehy
Zeitschrift für Naturforschung A 68 (3), 255-260, 2013
602013
Similarity Reduction and similarity solutions of Zabolotskay–Khoklov equation with a dissipative term via symmetry method
MHM Moussa, RM El Shikh
Physica A: Statistical Mechanics and its Applications 371 (2), 325-335, 2006
582006
Periodic and solitary wave solutions for a generalized variable-coefficient Boiti–Leon–Pempinlli system
RM El-Shiekh
Computers & Mathematics with Applications 73 (7), 1414-1420, 2017
452017
Auto-Bäcklund transformation and similarity reductions to the variable coefficients variant Boussinesq system
MHM Moussa, RM El Shikh
Physics Letters A 372 (9), 1429-1434, 2008
452008
Classes of new exact solutions for nonlinear Schrödinger equations with variable coefficients arising in optical fiber
RM El-Shiekh
Results in Physics 13, 102214, 2019
402019
New rogon waves for the nonautonomous variable coefficients Schrö dinger equation
RM El-Shiekh, M Gaballah
Optical and Quantum Electronics 53 (8), 431, 2021
392021
New analytical solitary and periodic wave solutions for generalized variable-coefficients modified KdV equation with external-force term presenting atmospheric blocking in oceans
RM El-Shiekh, M Gaballah
Journal of Ocean Engineering and Science 7 (4), 372-376, 2022
372022
Novel periodic and optical soliton solutions for Davey–Stewartson system by generalized Jacobi elliptic expansion method
M Gaballah, RM El-Shiekh, L Akinyemi, H Rezazadeh
International Journal of Nonlinear Sciences and Numerical Simulation 24 (8 …, 2023
342023
Dynamics of a new class of solitary wave structures in telecommunications systems via a (2+ 1)-dimensional nonlinear transmission line
G Tao, J Sabi’u, S Nestor, RM El-Shiekh, L Akinyemi, E Az-Zo’bi, ...
Modern Physics Letters B 36 (19), 2150596, 2022
332022
Novel solitary and shock wave solutions for the generalized variable-coefficients (2+ 1)-dimensional KP-Burger equation arising in dusty plasma
RM El-Shiekh
Chinese Journal of Physics 71, 341-350, 2021
292021
Direct similarity reduction and new exact solutions for the variable-coefficient Kadomtsev–Petviashvili equation
RM El-Shiekh
Zeitschrift für Naturforschung A 70 (6), 445-450, 2015
282015
Similarity Solutions for Generalized Variable Coefficients Zakharov—Kuznetsov Equation under Some Integrability Conditions
MHM Moussa, RM El-Shiekh
Communications in Theoretical Physics 54 (4), 603, 2010
282010
Jacobi elliptic wave solutions for two variable coefficients cylindrical Korteweg–de Vries models arising in dusty plasmas by using direct reduction method
RM El-Shiekh
Computers & Mathematics with Applications 75 (5), 1676-1684, 2018
272018
New exact solutions for coupled equal width wave equation and (2+ 1)-dimensional Nizhnik-Novikov-Veselov system using modified Kudryashov method
MF El-Sayed, GM Moatimid, MHM Moussa, RM El-Shiekh, MA Khawlani
Int. J. Adv. Appl. Math. Mech 2 (1), 19-25, 2014
272014
New exact solutions for the variable coefficient modified KdV equation using direct reduction method
RM El‐Shiekh
Mathematical Methods in the Applied Sciences 36 (1), 1-4, 2013
272013
Similarity reductions and wave solutions for the 3D-Kudryashov–Sinelshchikov equation with variable-coefficients in gas bubbles for a liquid
RM El-Shiekh, M Gaballah, AF Elelamy
Results in Physics 40, 105782, 2022
262022
Direct reduction and exact solutions for generalized variable coefficients 2D KdV equation under some integrability conditions
MHM Moussa, RM El-Shiekh
Communications in Theoretical Physics 55 (4), 551, 2011
262011
New similarity solutions for the generalized variable-coefficients KdV equation by using symmetry group method
RM El-Shiekh
Arab Journal of Basic and Applied Sciences 25 (2), 66-70, 2018
252018
Systemet kan ikke utføre handlingen. Prøv på nytt senere.
Artikler 1–20